RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 5, Pages 734–740 (Mi mz1217)  

This article is cited in 1 scientific paper (total in 1 paper)

Left almost split morphisms and generalized Weyl algebras

G. E. Puninskii

Russian State Social University

DOI: https://doi.org/10.4213/mzm1217

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:5, 608–612

Bibliographic databases:

UDC: 512
Received: 04.11.1998

Citation: G. E. Puninskii, “Left almost split morphisms and generalized Weyl algebras”, Mat. Zametki, 66:5 (1999), 734–740; Math. Notes, 66:5 (1999), 608–612

Citation in format AMSBIB
\Bibitem{Pun99}
\by G.~E.~Puninskii
\paper Left almost split morphisms and generalized Weyl algebras
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 5
\pages 734--740
\mathnet{http://mi.mathnet.ru/mz1217}
\crossref{https://doi.org/10.4213/mzm1217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1754473}
\zmath{https://zbmath.org/?q=an:1017.16018}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 5
\pages 608--612
\crossref{https://doi.org/10.1007/BF02674202}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086576400010}


Linking options:
  • http://mi.mathnet.ru/eng/mz1217
  • https://doi.org/10.4213/mzm1217
  • http://mi.mathnet.ru/eng/mz/v66/i5/p734

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Plaza Martin F.J., Tejero Prieto C., J. Algebra, 472 (2017), 172–194  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:204
    Full text:68
    References:23
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019